# SDR 0003709952

- Difficulty date: September 27, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- Aircraft time: 89,270 hours, 74,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A SECTION OF MID CABIN EMERGENCY PATH LIGHTING INOPERATIVE.   MAINTENANCE REPLACED THE BATTERY PACK AND FUSE.  OPERATIONAL CHECK NORMAL.
